# SDR IPXA2021090473556

- Difficulty date: August 14, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ADA775373
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD CARGO ENTRY WAY CEILING SUPPORT INTERCOSTAL IS DAMAGED.REMOVED AND REPLACED DAMAGED FWD CARGO ENTRY WAY CEILING SUPPORT IAW SRM 51-33-01. (MINOR)
